# SDR SIMA201034708

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 25,206 hours, 23,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523509407
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND RT FRAME 70 HAS TOOLING MARKS BETWEEN STRINGER 11 AND 12 RT.  AIRCRAFT REMOVED FROM SERVICE.  COMPLETED REPAIR TO RIB 25 RIGHT WING TIP IAW EO EM-57MR-515.  AIRCRAFT RETURNED TO SERVICE.
